# SDR 2013FA0000137

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: General aviation
- Aircraft: N2114S
- Make and model: Cessna R182
- Aircraft serial: R18201303
- Aircraft time: 7,894 hours
- Engine: Lyc O540*
- Engine time: 4,270 hours, 1,802 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682016
- Condition: Broken
- Component: Magneto, Bendix
- Component part number: BL68256011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED MAGNETO DISTRIBUTOR GEAR , MISSING TEETH ON BOTH GEARS.
